# SDR REXA2013071701419

- Difficulty date: July 17, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER AFT HINGE FAIRING CRACKED.  R & R RT ENGINE UPPER AFT HINGE FAIRING IAW SRM 51-42-16, PN'S CR3212-4-2, MS20426A04-4, MS20426AD5-5, 0632024T-3.
